MathSciNet Relay Station
MathSciNet bibliographic data
MR1125209 (92i:20036) 20F10 (20F05)
Baumslag, Gilbert; Cannonito, Frank B.; Robinson, Derek J.; Segal, Dan The algorithmic theory of polycyclic-by-finite groups. J. Algebra 142 (1991), no. 1, 118–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement